# SDR AMWA97

- Difficulty date: December 16, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 16,888 hours, 24,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 11443010653
- Part serial: UE133
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ABCD STRUCTURAL INSPECTION, THE LEFT DOUBLER WAS FOUND TO BE DISBONDED.
